# SDR CALA9701302

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 264-272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT WING SPAR CORRODED AT STA XORS 264 TO XORS 272.  THE CORROSION WAS REMOVED IAW SRM 51-21-01.  A REPAIR WAS INSTALLED IAW SRM 57-20-00 AND ECRA 5311-01033.
